# SDR REXA2016100201968

- Difficulty date: October 2, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Flange
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE AFT UPPER FLANGE HAS TWO BROKEN WELDS AT SUPPORT RIBS.  REMOVED DAMAGE AND REPAIRED IAW REO 601R-49-11-071.
